# SDR FDEA202301020010

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,982 hours, 16,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Corroded
- Location: Bs 1841-1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TRACK AT APPROX STA 1841-1850 RBL 08. SEAT TRACK LOBE CORODED. INSTALLED SEAT TRACK AND SPLICE AT STA.1841-1850 RBL 08 PER SRM 53-00-52-2R FIG.201   REPAIR 2. SEALED PER SRM 51-41-01-0G. INSTALLED FASTNERS PER  DWG. SR10-53-002 AND   SRM 51-35-01-0G.
